# SDR ASAA2013091295967

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 24,875 hours, 7,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL CHECK & EXTINGUISHED ON MAST CAUTION RESET.  REFERENCED QRH PACK CHECKLIST, NO FURTHER ACTION REQUIRED.  ACFT GROUNDED. ACCOMPLISHED BITE TEST NR 1 TEMP CONTROLLER REF AMM 21-62-801, NO FAULT SHOWN. RAN PACKS SEVERAL TIMES, ALL OPERATIONS & INDICATION ARE NORMAL. NO RECENT HISTORY.
